| Model Number |
72404250 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
07/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) experienced scrotal erosion at the pump site, as well as erosion of the left cylinder.A surgical procedure was performed to remove the ipp and replace it with a tactra.No further patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Model number/catalog number: 72404155
serial number: n/a
batch/lot number: 1100733573
model/catalog description: reservoir 65 ml pc/iz
unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of erosion was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, as the patient's condition, disease, or anatomy is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced the adverse event.
Additional Manufacturer Narrative
Model number/catalog number: 72404155
serial number: n/a
batch/lot number: 1100733573
model/catalog description: reservoir 65 ml pc/iz
unique identifier (udi) #: (b)(4).